Doctor insights on:
What Is The Best Treatment For Mood Swings
What would be the best treatment for elevated prolactin and pituitary microadenoma? Except of cabergoline. I also have a history of elevated cortisol. I've been feeling tired and had mood swings all my life. I've been on dexamethasone, cabergoline and fem
Is how a patient says they feel, or how someone feels internally, versus how someone's mood appears, which is called "affect." if you say your mood is "happy, " and you appear to be so, we would say that your affect is congruent. If, however, you actually look really angry, we would say your mood is "happy" and ...Read more
I use efavirenz and stocrin truvada (emtricitabine and tenofovir) because of my HIV treatment but can this treatment cause head ache immediate anger mood swings dizzyness i have?
Efavirenz: First, i hope you're not taking both Efavirenz and stocrin, since they're two names for the same drug. Efavirenz can cause mood changes and dizziness. If you didn't have these problems before you started the drug, you should talk to your doctor about a switch. There are plenty of good alternatives. ...Read more
Some thoughts: You can discuss selective serotonin reuptake inhibiter & natural remedies with your dr. Black cohosh is an herb which may be beneficial for hot flashes, but which should be avoided if there is liver illness. The lignans in flaxseed and flaxseed oil may help night sweats/ to obtain the most benefit from flaxseed oil, it should be cold grinded. The plant Estrogens in ... ...Read more
My 17yr old friend has severe mood swings.1 time she's happy, 1time she's depressed.She refuses therapy.She tried 2 kill others and herself.Wats wrong?
Difficult situation: It sounds like your friend may possibly have a serious psychiatric disorder such as bipolar disorder. This can cause the type of problems you describe. So can abuse of drugs and alcohol. If your friend is 17, her parents need to get her to a psychiatrist for evaluation and help asap. Medications may help a lot -- and therapy too. Her illness may be interfering with accepting treatment. ...Read moreSee 2 more doctor answers
The after effects of bacterial are like emotional instability, mood swings, a little mental retardation and clumsiness. how can I help myself?therapy?
A psychologist: or social worker can help you learn some strategies to help w/your situation. There is a lot you can to to help yourself but others need to be involved, including your doc, for the best outcome. Peace and good health. ...Read more
Is there no any therapy to treat or to minimize the after effects left by bacterial meningitis? Like some cognition problem, clumsiness, mood swings...
Mennigitis: Yes there is therapy usually done through a neuropsychologist. Check with a neuro-rehab facility they should be able to direct you. ...Read more
Be supportive : And if this continue than he need to see his pcp. ...Read more
No Pills: The best thing is to not assume or take pills but to find the underlying cause of these problems and to work on fixing that. Good sleep. Avoiding alcohol. Getting a complete physical with labs to check the status of your underlying health. Exercise. And if needed some therapy to learn why you are not able to handle your stress well. It will only get worse as you age. It is time to learn this. ...Read more
- Talk to a doctor live online for free
- What helps pms mood swings?
- What causes pms mood swings?
- What causes severe mood swings?
- Ask a doctor a question free online
- Mood swings
- What is the best mood stabilizer?
- What is the difference between hormonal mood swings and having bipolar swings?
- What causes sudden mood swings in an 18 month old?
- Talk to a psychiatrist online for free